Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Bi-Hamiltonian ordinary differential equations with matrix variables

Abstract :

We consider a special class of Poisson brackets related to systems of ordinary differential equations with matrix variables. We investigate general properties of such brackets, present an example of a compatible pair of quadratic and linear brackets, and find the corresponding hierarchy of integrable models, which generalizes the two-component Manakov matrix system to the case of an arbitrary number of matrices.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03054050
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 11 décembre 2020 - 11:47:27
Dernière modification le : samedi 12 décembre 2020 - 03:30:00

Fichier

art3a10.10072fs11232-012-0043-...
Accord explicite pour ce dépôt

Identifiants

Collections

Citation

Alexander Odesskii, Vladimir Roubtsov, Vladimir Sokolov. Bi-Hamiltonian ordinary differential equations with matrix variables. Theoretical and Mathematical Physics, 2012, 171 (1), pp.442 - 447. ⟨10.1007/s11232-012-0043-4⟩. ⟨hal-03054050⟩

Partager

Métriques

Consultations de la notice

19

Téléchargements de fichiers

8